# SDR KBM2004F00176

- Difficulty date: February 20, 2004
- Submitted: August 16, 2004
- Operation: Air carrier
- Aircraft: N884SH
- Make and model: Snias AS350B2
- Aircraft serial: 2884
- Aircraft time: 3,284 hours
- Engine: Tmeca ARRIEL1D1
- System (JASC): 2150 · Cabin Cooling System
- Part: Blower
- Part number: 0500346
- Part serial: 2353
- Condition: Inoperative
- Location: Condenser
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CONDENSER BLOWER INOPERATIVE.  REMOVED AND REPLACED.
